# SDR 2008UALA04137

- Difficulty date: August 5, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 36,402 hours, 4,387 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Seat 1j
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP:  SEAT 1J FWD AND AFT SECTIONS.  *S/D*  REPLACED FWD & AFT LIGHT ASSEMBLIES.  OPS CHECK NORMAL.
